# SDR ASAA0540589

- Difficulty date: October 28, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6561777505
- Condition: Cracked
- Location: Fs 359
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN STRINGER 14L AT STRINGER SPLICE.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS AND INSTALLED PER B737-400 SRM 51-40-02.  (M)
